1. A. Ali, A. Boua and I. Huque, Structure of 3-prime near rings with generalized (σ; τ)-n derivations, Kragujevac J. Math., 47(6) (2023), 891–909.
2. A. Ali and I. Huque, Commutativity of a 3-prime near ring satisfying certain differential identities on Jordan ideals, Mathematics (MDPI), 89(8) (2020), 1–11.
3. A. Ali and I. Huque, Structure of prime near rings with generalized derivations, Springer Proc. Math. Stat., 392 (2022), 39–46.
4. A. Ali, E. K. Sögütcü and I. Huque, Characterization of multiplicative generalized derivations in prime and semiprime near rings, Int. J. Open. Prob. Comp. Math., 13(4) (2020),1–12.
5. A. Al-Kenani, A. Melaibari and N. Muthana, Homoderivations and commutativity of ∗-prime rings, East-West J. Math., 17(2) (2015), 117–126.
6. H. E. Bell, On derivations in near rings II, in: Near-rings, Near-fields and K-Loops, Kluwer, Dordrecht, (1997), 191–197.
7. H. E. Bell and G. Mason, On derivations in near rings, in: Near-rings and Near-fields, N. Holl. Math. Stud., 137 (1987), 31–35.
8. A. Boua, Homoderivations and Jordan right ideals in 3-prime near rings, AIP Conference Proceedings, 2074(1) (2019), Article ID: 020010.
9. A. Boua, A. Ali and I. Huque, Serval algebraic identities in 3-prime near rings, Kragujevac J. Math., 42(2) (2018), 249–258.
10. A. Boua and L. Oukhtite, Derivations on prime near rings, Int. J. Open Probl. Comput. Sci. Math., 4 (2011), 162–167.
11. A. Boua, L. Oukhtite and A. Raji, Jordan ideals and derivations in prime near-rings, Commentationes Mathematicae Universitatis Carolinae, 55(2) (2014), 131–139.
12. M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Internat. J. Mat. & Mat. Sci., 15 (1992), 205–206.
13. M. M. El Sofy Aly, Rings with some kinds of mappings, M. Sc. Thesis, Cairo University, Branch of Fayoum, Cairo, Egypt, 2000.
14. I. Huque, A study of multiplicative generalized derivations in prime near rings and its applications, Indian J. Math., 66(1) (2024), 107–122.
15. I. Huque and A. Boua, A Study of near rings with generalized multiplicative derivations, Indian J. Math., 66(2) (2024), 109–127.
16. A. Melaibari, N. Muthana and A. Al-Kenani, Homoderivations on rings, Gen. Math. Notes, 35(1) (2016), 1–8.
17. L. Oukhtite, On Jordan ideals and derivations in rings with involution, Comment. Math. Univ. Carolin., 51(3) (2010), 389–395.
18. Y. Shang, A note on the commutativity of prime near rings, Algebra Colloq., 22(3) (2015), 361–366.
19. X. K. Wang, Derivations in prime near rings, Proc. Amer. Math. Soc., 121 (1994),
361–366